Slice regular Besov spaces of hyperholomorphic functions and composition operators
Commun. Korean Math. Soc. 2021 Vol. 36, No. 4, 651-669
Published online September 23, 2021
Printed October 31, 2021
Sanjay Kumar, Khalid Manzoor
Central University of Jammu; Cluster University
Abstract : In this paper, we investigate some basic results on the slice regular Besov spaces of hyperholomorphic functions on the unit ball $\mathbb{B}.$ We also characterize the boundedness, compactness and find the essential norm estimates for composition operators between these spaces.
Keywords : Carleson measure, quaternions, Besov space, composition operators, boundedness, compactness, essential norm
MSC numbers : 30G35, 30H10, 30H20
Supported by : The work of the first author is supported by NBHM (DAE) (Grant No. 2/11/41/2017/ R$\&$D-II/3480).
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd